Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 16, NWS Albuquerque, NM

June 2, 2019Chaves County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 2, 2019, 3:45 PM MDT for Chaves County, New Mexico. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 3:45 PM MDT (21:45 UTC)
Expired
Jun 2, 2019, 4:45 PM MDT
In force
60 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:00 PM MDTHAIL 1.7525 Sw Roswell, NM
Jun 2, 4:45 PM MDTHAIL 25 Sw Dexter, NMREPORTED BY STORM SPOTTER AT US 285 AND STATE RD. 559 INTERSECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:29 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

308 
WFUS55 KABQ 022145
TORABQ
NMC005-022245-
/O.NEW.KABQ.TO.W.0016.190602T2145Z-190602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
345 PM MDT Sun Jun 2 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Southwestern Chaves County in southeastern New Mexico...

* Until 445 PM MDT.

* At 345 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 22 miles southwest of Roswell, moving east at 25 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Roswell Correctional Facility around 425 PM MDT. 

This includes Highway 285 between Mile Markers 82 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3306 10490 3325 10490 3329 10445 3300 10441
TIME...MOT...LOC 2145Z 270DEG 21KT 3315 10482 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Guyer
3 follow-up statements
609 
WWUS55 KABQ 022207
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
407 PM MDT Sun Jun 2 2019

NMC005-022245-
/O.CON.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
407 PM MDT Sun Jun 2 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN CHAVES COUNTY...
    
At 407 PM MDT, a severe thunderstorm capable of producing a tornado
was located 19 miles west of Dexter, or 19 miles southwest of
Roswell, moving east at 25 mph.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Roswell Correctional Facility around 430 PM MDT. 

This includes Highway 285 between Mile Markers 82 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3306 10490 3325 10490 3329 10445 3300 10441
TIME...MOT...LOC 2207Z 272DEG 20KT 3312 10469 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Guyer
926 
WWUS55 KABQ 022223 RRA
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
423 PM MDT Sun Jun 2 2019

NMC005-022245-
/O.CON.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
423 PM MDT Sun Jun 2 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN CHAVES COUNTY...
    
At 423 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Dexter, or 16 miles south of
Roswell, moving east at 30 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Chaves County.

This includes Highway 285 between Mile Markers 82 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3305 10481 3326 10477 3329 10445 3300 10441
TIME...MOT...LOC 2223Z 267DEG 25KT 3313 10452 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Guyer
629 
WWUS55 KABQ 022243
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
443 PM MDT Sun Jun 2 2019

NMC005-022253-
/O.EXP.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
443 PM MDT Sun Jun 2 2019

...THE TORNADO WARNING FOR SOUTHWESTERN CHAVES COUNTY WILL EXPIRE AT
445 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.

LAT...LON 3305 10481 3326 10477 3329 10445 3300 10441
TIME...MOT...LOC 2243Z 270DEG 21KT 3313 10438 

$$

Guyer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:19 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 2, 3:19 PM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
319 PM MDT Sun Jun 2 2019

.SYNOPSIS...
Severe thunderstorm season is in full swing across New Mexico and
will continue through the next couple of days before a Pacific low
moves over the state on Wednesday and brings much drier air in from
the west. Thunderstorms will favor central and eastern New Mexico on
Monday, with more severe thunderstorms likely. Potential for severe
storms will decrease some Tuesday and especially on Wednesday. A
late week warming trend will send daytime temperatures back to normal
for a change. Saturday will likely be the warmest day so far this
calendar year, with Albuquerque hitting 90 degrees for the first time
and Roswell hitting 100 degrees for the first time. A backdoor cold
front may replenish moisture late next weekend, bringing and
resurgence of thunderstorms going into early the following week.

&&

.DISCUSSION...
Another round of severe storms ongoing this afternoon, with a more
favorable shear profile (0-6km bulk shear 45-50kts) providing an
atmosphere favoring supercells...even west of the central mountain
chain. Giant hail is likely with a couple supercell storms currently,
one over SW Valencia Co, another over far SE Lincoln and yet another
moving from Torrance into Guadalupe Co. A severe thunderstorm watch
is in place for much of eastern NM and will likely be expanded this
evening to include the remaining counties in the east central plains.

Look for more severe storms Monday in what looks to be a repeat of
today. Severe potential will decrease Tuesday as winds aloft
decrease with approach of the filling/weakening Pacific low, still
forecast to push over on Wednesday. Dry westerly flow will prevail
toward the end of the week and into the weekend, leading to a
significant downtrend in thunderstorm activity and an uptrend in
daytime temperatures. By Friday, highs will be back to normal for
early June. Albuquerque is forecast to reach 90 degrees for the first
time the calendar year by Saturday, although we'll be close on
Friday. Roswell is forecast to hit 100 degrees for the first time
this year on Saturday, but will also be close on Friday. A backdoor
front is forecast to slide down late in the weekend and replenish
moisture for a significant uptick in storms going into early the
following week as an upper level ridge parks over the region, making
for slow moving, soaking storms.

11

&&

.FIRE WEATHER...
An upper level low inching eastward toward NM will continue drawing
low level moisture westward into eastern NM the next several days.
Daily rounds of showers and storms will impact much of the area with
a gradient from dry along the Cont Dvd to wet over the eastern
plains through Tuesday. The main upper level wave will cross NM on
Wednesday and allow temperatures to trend cooler with greater
coverage of wetting rainfall westward to the Cont Dvd. This system
will exit northeastern NM on Thursday while an upper ridge begins to
strengthen over southern NM through Sunday. High temperatures will
rebound slightly above normal with this ridge, especially over the
eastern plains. Min humidity will fall below 20% on most days across
western NM however overnight recoveries will still range from good
over the west to excellent across the east each night. High haines
and excellent vent rates will be present most days. Extended model
guidance is dragging a moist back door cold front into eastern NM
early next week with a big uptick in storm coverage over the state.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
The focus again today will be severe convection across eastern NM and
gusty virga activity across western NM. Low clouds over portions of
eastern NM late this morning will continue to erode through early
afternoon then transition to scattered TSRA with large hail, damaging
winds, and frequent lightning thru early evening. The best chance
for severe storms will likely focus in the area from near Corona to
Ruidoso eastward to Roswell and Clovis. SHRA is likely to continue
overnight across parts of east central and southeastern NM with
additional development of low cigs and perhaps patchy fog before
sunrise.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  52  86  51  86 /   5   0   0  10
Dulce...........................  42  80  41  79 /  30  10  10  20
Cuba............................  48  81  46  78 /  10  20  10  20
Gallup..........................  40  84  41  82 /   0   0   0  10
El Morro........................  42  82  40  78 /   0   5   0  20
Grants..........................  44  83  39  81 /   0  10   0  20
Quemado.........................  46  81  45  79 /   0   0   0  10
Glenwood........................  52  87  51  85 /   0   0   0  10
Chama...........................  37  73  39  73 /  30  30  20  20
Los Alamos......................  55  79  54  78 /  20  20  20  20
Pecos...........................  48  76  50  77 /  50  40  40  30
Cerro/Questa....................  45  74  45  74 /  30  20  20  30
Red River.......................  39  65  39  65 /  30  20  20  40
Angel Fire......................  31  69  32  69 /  40  40  30  50
Taos............................  41  78  41  78 /  20  20  20  20
Mora............................  41  75  43  74 /  40  40  40  50
Espanola........................  51  83  51  83 /  20  20  20  20
Santa Fe........................  53  78  55  78 /  30  30  30  30
Santa Fe Airport................  49  82  51  81 /  20  20  20  20
Albuquerque Foothills...........  56  85  58  84 /  10  20  20  20
Albuquerque Heights.............  58  86  58  85 /  10  20  20  20
Albuquerque Valley..............  57  88  57  86 /  10  20  20  20
Albuquerque West Mesa...........  56  86  57  86 /  10  20  20  20
Los Lunas.......................  50  88  53  86 /  10  20  20  20
Rio Rancho......................  57  87  56  86 /  10  20  20  20
Socorro.........................  55  91  56  89 /   5  20  20  20
Sandia Park/Cedar Crest.........  50  79  52  78 /  10  20  20  30
Tijeras.........................  51  83  52  81 /  10  20  20  30
Moriarty/Estancia...............  41  83  44  82 /  20  20  20  40
Clines Corners..................  48  78  51  77 /  30  30  30  40
Gran Quivira....................  50  83  53  81 /  10  20  20  30
Carrizozo.......................  59  84  57  81 /  10  20  30  30
Ruidoso.........................  48  75  48  73 /  30  40  40  50
Capulin.........................  47  78  48  78 /  30  30  40  40
Raton...........................  43  80  45  81 /  30  20  20  30
Springer........................  46  81  45  81 /  30  40  50  40
Las Vegas.......................  45  76  46  77 /  40  40  40  40
Clayton.........................  53  83  55  84 /  30  20  40  20
Roy.............................  52  78  54  79 /  40  20  50  20
Conchas.........................  58  85  59  86 /  50  20  30  20
Santa Rosa......................  55  84  56  84 /  40  30  30  30
Tucumcari.......................  59  87  60  86 /  40  30  40  20
Clovis..........................  57  85  59  83 /  60  30  40  30
Portales........................  59  86  59  84 /  60  40  60  30
Fort Sumner.....................  60  86  60  85 /  50  30  30  20
Roswell.........................  64  90  63  88 /  60  30  60  30
Picacho.........................  57  82  56  81 /  40  50  60  40
Elk.............................  54  81  52  78 /  50  40  60  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

11
Hazardous weather outlook, Jun 2, 3:56 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
356 AM MDT Sun Jun 2 2019

NMZ501>540-031100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
356 AM MDT Sun Jun 2 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe storms are likely this afternoon and evening from
the central mountains to the Texas border. Most of the activity will
be between 1200pm and 900pm. Damaging wind gusts and large hail are
the main threats with these storms, although we cannot rule out an
isolated tornado. Additionally, thunderstorms west of the central
mountain chain may result in gusty and erratic winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of showers and thunderstorms are expected through mid
week across eastern New Mexico. Some storms will be severe with large
hail and damaging winds, although a tornado is also possible. The
potential for severe weather is greatest through Monday. Also, any
area that sees repeated rounds of heavy rainfall will be at risk for
localized flooding.

Meanwhile, across central and western New Mexico, a mix of wet and
dry storms may produce gusty and erratic winds Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

40

In the hours before

Special weather statement, Jun 2, 2:47 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
247 PM MDT Sun Jun 2 2019

NMZ504-022115-
Northwest Highlands-
247 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 315 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Lindrith, or 17 miles northwest of Cuba, moving
northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lindrith and Regina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3623 10692 3622 10693 3622 10696 3621 10696
      3619 10698 3618 10697 3607 10720 3617 10733
      3637 10713
TIME...MOT...LOC 2047Z 218DEG 18KT 3621 10717

CA
Local storm report, Jun 2, 2:54 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TORNADO          10 W DURAN              34.48N 105.57W
06/02/2019                   TORRANCE           NM   NWS EMPLOYEE

            REPORTED BY OFF DUTY NWS EMPLOYEE

&&

EVENT NUMBER ABQ201902265

CA
Special weather statement, Jun 2, 3:09 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
309 PM MDT Sun Jun 2 2019

NMZ506-507-022145-
West Central Mountains-West Central Highlands-
309 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...EAST
CENTRAL MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES UNTIL 345 PM
MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cebolletita, or 13 miles north of Laguna Pueblo, moving northeast at
10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cebolletita, Marquez, Paguate, Bibo, Encinal, Seboyeta and Paraje.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3505 10744 3521 10752 3546 10730 3523 10709
TIME...MOT...LOC 2109Z 224DEG 10KT 3524 10734

CA
Local storm report, Jun 2, 3:12 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             7 NW DURAN              34.54N 105.48W
06/02/2019  E0.75 INCH       TORRANCE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902266

TRM
Local storm report, Jun 2, 3:15 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT SUN JUN 02 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             1 SSW PHILMONT SCOUT RA 36.47N 104.95W
06/02/2019  M1.00 INCH       COLFAX             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902267

TRM
Special weather statement, Jun 2, 3:27 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
327 PM MDT Sun Jun 2 2019

NMZ515-528-022145-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
327 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 345 PM MDT...

At 327 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cimarron to Black Lake. Movement was
northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Angel Fire, Cimarron, Philmont Scout Ranch, Rayado and Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3663 10474 3641 10526 3616 10519 3635 10468
TIME...MOT...LOC 2127Z 226DEG 15KT 3648 10483 3629 10525

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:03 PM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 1, 6:10 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jun 1, 6:25 PM MDTSpecial Weather StatementABQRio Arriba50 min
Jun 1, 6:28 PM MDTSpecial Weather StatementABQQuay32 min
Jun 1, 6:59 PM MDTSpecial Weather StatementABQCurry46 min
Jun 1, 7:25 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jun 1, 7:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jun 1, 7:58 PM MDTTornado WarningABQChaves19 min
Jun 1, 8:53 PM MDTSpecial Weather StatementABQChaves22 min
Jun 2, 11:30 AM MDTSpecial Weather StatementABQLincoln30 min
Jun 2, 12:00 PM MDTSpecial Weather StatementABQLincoln30 min
Jun 2, 12:12 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 2, 12:17 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 2, 12:44 PM MDTSpecial Weather StatementABQTorrance31 min
Jun 2, 12:46 PM MDTSpecial Weather StatementABQTaos29 min
Jun 2, 1:14 PM MDTSpecial Weather StatementABQTorrance16 min
Jun 2, 1:23 PM MDTSevere Thunderstorm WarningABQTorrance52 min
Jun 2, 1:31 PM MDTSpecial Weather StatementABQMora14 min
Jun 2, 1:52 PM MDTSpecial Weather StatementABQ23 min
Jun 2, 1:54 PM MDTSpecial Weather StatementABQMora36 min
Jun 2, 2:06 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln54 min
Jun 2, 2:09 PM MDTTornado WarningABQTorrance51 min
Jun 2, 2:17 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia58 min
Jun 2, 2:23 PM MDTSevere Thunderstorm WarningABQColfax, Mora67 min
Jun 2, 2:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance32 min
Jun 2, 2:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jun 2, 2:59 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
Jun 2, 3:09 PM MDTSpecial Weather StatementABQ36 min
Jun 2, 3:10 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia65 min
Jun 2, 3:27 PM MDTSpecial Weather StatementABQColfax18 min
Jun 2, 3:48 PM MDTAreal Flood AdvisoryABQColfax, Mora117 min
Jun 2, 3:51 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia39 min
Jun 2, 3:53 PM MDTSpecial Weather StatementABQColfax37 min
Jun 2, 3:58 PM MDTSevere Thunderstorm WarningABQColfax62 min
Jun 2, 4:10 PM MDTSpecial Weather StatementABQUnion35 min
Jun 2, 4:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe, Torrance55 min
Jun 2, 4:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance, Valencia30 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 2, 4:41 PM MDTSevere Thunderstorm WarningABQTorrance64 min
Jun 2, 4:45 PM MDTSpecial Weather StatementABQRio Arriba30 min
Jun 2, 5:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 2, 5:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jun 2, 5:24 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel, Santa Fe23 min
Jun 2, 5:25 PM MDTSevere Thunderstorm WarningABQChaves65 min
Jun 2, 5:28 PM MDTSpecial Weather StatementABQTorrance47 min
Jun 2, 5:33 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe26 min
Jun 2, 5:54 PM MDTSevere Thunderstorm WarningABQChaves53 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.